Alert archive / Iowa / Wind Advisories in 2010

Wind Advisory 2, NWS Des Moines, IA

April 24, 201020 counties in Iowa

NWS Des Moines, IA issued this wind advisory at Apr 24, 2010, 9:21 PM CDT for 20 counties in Iowa. It took effect at Apr 25, 2010, 1:00 AM CDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Apr 24, 2010, 9:21 PM CDT (02:21 UTC)
In effect from
Apr 25, 2010, 1:00 AM CDT
Expired
Apr 25, 2010, 3:59 AM CDT
In force
3 hr
Issued by
NWS Des Moines, IA

Counties Appanoose County, IA, Black Hawk County, IA, Bremer County, IA, Butler County, IA, Davis County, IA, Grundy County, IA, Hardin County, IA, Jasper County, IA, Lucas County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Monroe County, IA, Polk County, IA, Poweshiek County, IA, Story County, IA, Tama County, IA, Wapello County, IA, Warren County, IA, Wayne County, IA

The radar

The Des Moines radar (KDMX), 68 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.4 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2010-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 234 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2010-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
234 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
478 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

379 
WWUS73 KDMX 250221
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
921 PM CDT SAT APR 24 2010

.A LOW PRESSURE SYSTEM OVER NORTHEAST MISSOURI WILL STRENGTHEN AS
IT LIFTS TO THE NORTHEAST. THE STRENGTHENING LOW WILL TIGHTEN THE
GRADIENT OVER EASTERN IOWA AND PRODUCE STRONG WIND OVERNIGHT AND
SUNDAY MORNING.

IAZ027-028-037>039-048>050-060>062-073>075-084>086-095>097-251030-
/O.NEW.KDMX.WI.Y.0002.100425T0600Z-100425T1800Z/
BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-POLK-
JASPER-POWESHIEK-WARREN-MARION-MAHASKA-LUCAS-MONROE-WAPELLO-WAYNE-
APPANOOSE-DAVIS-
INCLUDING THE CITIES OF...ALLISON...WAVERLY...ELDORA...
GRUNDY CENTER...WATERLOO...AMES...MARSHALLTOWN...TOLEDO...
DES MOINES...NEWTON...GRINNELL...INDIANOLA...KNOXVILLE...
OSKALOOSA...CHARITON...ALBIA...OTTUMWA...CORYDON...CENTERVILLE...
BLOOMFIELD
921 PM CDT SAT APR 24 2010

...WIND ADVISORY IN EFFECT FROM 1 AM TO 1 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 1 PM CDT SUNDAY. 

* SHORT TERM TRENDS: WIND WILL INCREASE IN THE ADVISORY AREA THIS
  EVENING AND BECOME STRONG OVERNIGHT. STRONG WIND WILL PERSIST
  INTO SUNDAY MORNING BEFORE DECREASING IN THE AFTERNOON.

* TIMING: THE WIND WILL INCREASE THIS EVENING AND BE STRONGEST
  BETWEEN MIDNIGHT AND NOON SUNDAY. AFTER THE NOON HOUR SUNDAY THE
  WIND WILL BEGIN TO DECREASE.

* WINDS: A NORTH TO NORTHEAST WIND AT 15 TO 30 MPH WILL INCREASE
  TO 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS: LOOSE OR LIGHTWEIGHT OBJECTS MAY BE TOSSED AROUND AND
  LIGHTWEIGHT OR HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTY DRIVING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

FAB
1 follow-up statement
623 
WWUS73 KDMX 250859
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
359 AM CDT SUN APR 25 2010


IAZ027-028-037>039-048>050-060>062-073>075-084>086-095>097-251000-
/O.CAN.KDMX.WI.Y.0002.000000T0000Z-100425T1800Z/
BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-POLK-
JASPER-POWESHIEK-WARREN-MARION-MAHASKA-LUCAS-MONROE-WAPELLO-WAYNE-
APPANOOSE-DAVIS-
INCLUDING THE CITIES OF...ALLISON...WAVERLY...ELDORA...
GRUNDY CENTER...WATERLOO...AMES...MARSHALLTOWN...TOLEDO...
DES MOINES...NEWTON...GRINNELL...INDIANOLA...KNOXVILLE...
OSKALOOSA...CHARITON...ALBIA...OTTUMWA...CORYDON...CENTERVILLE...
BLOOMFIELD
359 AM CDT SUN APR 25 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS CANCELLED THE WIND
ADVISORY. 

WINDY CONDITIONS WILL STILL EXIST ACROSS THE AREA TODAY...BUT
THEY ARE NOT EXPECTED TO BE STRONG ENOUGH TO REACH ADVISORY
CRITERIA. THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. 

$$

MJB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at Apr 24, 7:04 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Apr 24, 7:04 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
704 PM CDT SAT APR 24 2010

...UPDATED AVIATION DISCUSSION AND ADDED HYDROLOGY DISCUSSION

.SHORT TERM /TONIGHT/...
18Z ANALYSIS SHOWED THE EXPECTED RAPID STRENGTHENING OF A SURFACE
LOW OVER SOUTHERN MISSOURI WHILE ITS PARENT LOW WEAKENED OVER
EASTERN KANSAS. AN INVERTED TROUGH EXTENDS NORTH NEAR AND JUST WEST
OF THE NEB/IA BORDER. THE BEST LOW LEVEL CONVERGENCE...LOW-LEVEL
CAPE INTERSECTION FOR CONCERN OF NON-SUPERCELL TORNADO ENVIRONMENT
EXISTS WEST OF OUR AREA AT THIS TIME...WITH JUST BROAD SE FLOW
OCCURRING OVER CENTRAL IOWA. A CLUSTER OF STORMS IS MOVING NW ACROSS
WEST-CENTRAL IA AT THIS TIME...BUT SO FAR THE MULTI-CELLS ARE
STAYING JUST BELOW SEVERE HAIL CRITERIA. WILL NEED TO CONTINUE TO
MONITOR NEW DEVELOPMENT IN A WEAKLY UNSTABLE AND SHEARED REGIME LATE
THIS AFTN FOR A FEW SEVERE STORMS WITH MAINLY A QUARTER TO HALF
DOLLAR SIZE HAIL THREAT. LAPSE RATES ARE ACTUALLY AT THEIR HIGHEST
RIGHT NOW...AND EXPECTED TO WEAKEN TOWARD EVENING AS CORE OF COLDEST
AIR ALOFT REMAINS SOUTH OF IOWA. DIURNALLY DRIVEN CONVECTION WILL
QUICKLY WANE WITH SUNSET.

DEEPENING LOW PRESSURE MOVING UP THROUGH THE MID MISSISSIPPI RIVER
VALLEY TONIGHT WILL BRING A LARGE DEFORMATION ZONE BAND OF
RAIN/STORMS THANKS TO STRONG QG FORCING OVER SOUTHEAST PARTS OF
CENTRAL IOWA. COULD END UP WITH SOME DECENT RAINFALL AMOUNTS IN
EXCESS OF ONE INCH FROM CENTERVILLE TO OTTUMWA. FARTHER
NORTHWEST...EXPECT SCATTERED TO NUMEROUS SHOWERS TO CONTINUE BUT
TAPER OFF FROM THE NW OVERNIGHT. WINDS WILL BE THE OTHER STORY AS
THE SURFACE LOW DEEPENS TO SUB 985 MB OVER ILLINOIS BY LATE TONIGHT.
THAT WILL INCREASE WINDS OUT OF THE NNW OVER CENTRAL IOWA TO 20 TO
30 MPH WITH GUSTS OVER 35 MPH.

.LONG TERM /SUNDAY THROUGH SATURDAY/...
FAIRLY ACTIVE PATTERN DURING THE EXTENDED PERIOD...WITH A BRIEF
BREAK DURING MID WEEK. UPPER LOW CURRENTLY OVER CENTRAL PLAINS
WILL EXIT THE REGION BY SUNDAY NIGHT. A CLIPPER SYSTEM CUTS ACROSS
THE REGION MONDAY AND EXITS EARLY TUESDAY...THEN AN UPPER LEVEL
RIDGE BUILDS IN PLACE TUESDAY THROUGH EARLY THURSDAY. BY THE END
OF THE WEEK AND INTO THE WEEKEND A DEEP TROUGH DIGS INTO THE
CENTRAL PORTION OF THE COUNTRY. MODELS IN FAIRLY GOOD AGREEMENT
WITH DEEP TROUGH TOWARDS THE END OF THE WEEK AND DID NOT STRAY TOO
FAR FROM PREVIOUS FORECAST AND MODEL TRENDS.

SUNDAY AND SUNDAY NIGHT...VERY STRONG CAA DEVELOPS BEHIND UPPER LOW
ON SUNDAY. WINDS ATOP THE MIXED LAYER RANGE FROM 40 TO 45 KTS
THROUGH THE MORNING HOURS AND WITH VERY TIGHT PRESSURE GRADIENT
ACROSS IOWA ROUGHLY 18MB BY 12Z SUNDAY. INCREASED WINDS THROUGH MUCH
OF THE DAY SUNDAY TO REFLECT THIS TREND...AND MAY NEED TO CONSIDER
WIND ADVISORY THROUGH THE MORNING HOURS. PRECIP CHANCES CONTINUE
THROUGH SUNDAY NIGHT...MAINLY EXPECTING LIGHT STRATIFORM RAIN WITH
THE VERY LITTLE LIFT ACROSS THE STATE TOMORROW. AS A
RESULT...INCREASED POPS DURING THE MORNING HOURS ESPECIALLY ACROSS
THE SOUTHEAST CLOSEST TO THE LOW.

MONDAY...A CLIPPER SYSTEM QUICKLY MOVES OVER THE STATE DURING THE
MORNING HOURS AND EXITS THE REGION BE EARLY TUESDAY. THE TRACK OF
THE UPPER LOW LOOKS TO BE ACROSS SOUTHWEST IOWA AND HAVE BEST POPS
WITHIN THIS AREA DURING THE AFTERNOON HOURS MONDAY. VERY LITTLE
INSTABILITY WITH THIS SYSTEM AS 0-4KM MUCAPE AND SURFACE CAPE LESS
THAN 100J/KG. SO LEFT OUT MENTION OF ANY TSTM ATTM.

TUESDAY THROUGH WEDNESDAY...UPPER LEVEL RIDGE BUILDS INTO THE REGION
AND PROVIDES GENERALLY SOME QUIET WEATHER FOR A COUPLE DAYS.  HAVE
MENTION OF SOME LINGERING SLIGHT POPS ACROSS THE SOUTHEAST IN THE
WAKE OF THE UPPER LEVEL LOW TUESDAY MORNING.

THURSDAY THROUGH SATURDAY...STRONG WAA DEVELOPS AHEAD OF DEEP TROUGH
TO THE WEST AND EXITING RIDGE SHIFTING EAST ON THURSDAY.  SOUTHERLY
FLOW LOOKS TO ADVECT IN WARMER TEMPS AND DEW POINTS THURSDAY AND
FRIDAY. INCREASING POPS THURSDAY WITHIN THE WARM SECTOR...THEN
ANOTHER ROUND WITH COLD FRONTAL PASSAGE SOMETIME FRIDAY.  STILL SOME
DISCREPANCIES WITHIN THE EXTENDED MODELS RELATED TO TIMING OF TROUGH
MOVING THROUGH THURSDAY INTO FRIDAY WITH GFS ABOUT 6 HOURS AHEAD OF
THE ECMWF.  BUT CONFIDENT ENOUGH TO KEEP MENTION OF NEAR CATEGORICAL
POPS THURSDAY NIGHT INTO FRIDAY.

&&

.HYDROLOGY...
RECENT RAINFALL HAS SATURATED THE GROUND ACROSS SOUTHERN IOWA AND
WITH RAINFALL AMOUNTS OF BETTER THAN A HALF INCH IN A HALF HOUR
THERE HAS BEEN SOME PONDING OF WATER IN FIELDS AND DITCHES.  THE
SURFACE LOW WITH THIS SYSTEM IS EXPECTED TO STRENGTHEN AS IT EJECTS
NORTHEAST WHILE THE UPPER LOW PUSHES ACROSS CENTRAL/SOUTHERN MO.
THE RESULT WILL BE A PROLONGED PERIOD OF RAINFALL.  WHILE RAINFALL
AMOUNTS MAY NOT NECESSARILY BE HEAVY...IT WILL EXACERBATE EXISTING
CONDITIONS AND MAY CAUSE SOME URBAN AND SMALL STREAM ISSUES.  WE
HAVE ISSUED A FLOOD ADVISORY TO COVER THIS ISSUE AND WILL CONTINUE
TO MONITOR RIVERS AND STREAMS.

&&

.AVIATION...
25/00Z...THE SURFACE LOW WITH THIS WEATHER SYSTEM IS OVER NE MO AND
WILL MOVE INTO IL OVERNIGHT AND STRENGTHEN.  MEANWHILE THE UPPER LOW
WILL MOVE INTO CENTRAL MISSOURI BEFORE HEADING EAST. AN EXTENDED
PERIOD OF RAINFALL WILL OCCUR AS PRECIP ROTATES NORTH THEN WEST OUT
OF MO.  IFR/MVFR CONDITIONS ARE FORECAST OVER THE TAF SITES THROUGH
MUCH OF THE PERIOD.  AS THE LOW DEEPENS WINDS ACROSS THE EASTERN
HALF OF IA WILL INCREASE SUBSTANTIALLY AFT 06Z THROUGH AT LEAST
18-20Z.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...MOYER
LONG TERM...PODRAZIK
AVIATION...FAB
HYDROLOGY...FAB
Hazardous weather outlook, Apr 24, 3:18 PM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
318 PM CDT SAT APR 24 2010

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>074-081>084-
092>094-252030-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-ADAMS-UNION-CLARKE-LUCAS-
TAYLOR-RINGGOLD-DECATUR-
318 PM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND
EVENING. SOME SEVERE STORMS WILL BE POSSIBLE WITH HAIL UP TO HALF
DOLLAR SIZE AND DAMAGING WINDS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORM CHANCES WILL RETURN TO THE AREA WEDNESDAY NIGHT INTO
FRIDAY. AT THIS POINT...SOME SEVERE WEATHER APPEARS POSSIBLE BUT
TIMING AND TYPE CANNOT BE DISCERNED. ADDITIONAL DETAIL WILL BE
PROVIDED AS THE EVENT APPROACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING.
SPOTTER ACTIVATION MAY ALSO BE NEEDED BY THE END OF THE NEXT WORK
WEEK.

IAZ075-085-086-095>097-252030-
MAHASKA-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS-
318 PM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND
EVENING. SOME SEVERE STORMS WILL BE POSSIBLE WITH HAIL UP TO
QUARTER SIZE. LOCALLY HEAVY RAINFALL TONIGHT MAY RESULT IN
LOCALIZED MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORM CHANCES WILL RETURN TO THE AREA WEDNESDAY NIGHT INTO
FRIDAY. AT THIS POINT...SOME SEVERE WEATHER APPEARS POSSIBLE BUT
TIMING AND TYPE CANNOT BE DISCERNED. ADDITIONAL DETAIL WILL BE
PROVIDED AS THE EVENT APPROACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING.
SPOTTER ACTIVATION MAY ALSO BE NEEDED BY THE END OF THE NEXT WORK
WEEK.

MOYER

In the hours before

Special weather statement, Apr 24, 3:43 PM CDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
343 PM CDT SAT APR 24 2010

IAZ015-023-033-034-045-242115-
CALHOUN-CARROLL-PALO ALTO-POCAHONTAS-SAC-
343 PM CDT SAT APR 24 2010

AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EAST CENTRAL
POCAHONTAS COUNTY TO SOUTH CENTRAL SAC COUNTY...MOVING NORTHWEST AT
15 MPH.

NICKEL SIZE HAIL...WINDS GREATER THAN 30 MPH...ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  POCAHONTAS...         LAKE VIEW...          WALL LAKE...
  FONDA...              PLOVER...             SAC CITY...
  HAVELOCK...           VARINA...             ODEBOLT...
  NEMAHA...             MALLARD...            LAURENS...
  EARLY...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
Special weather statement, Apr 24, 4:09 PM CDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
409 PM CDT SAT APR 24 2010

IAZ004-242145-
EMMET-
409 PM CDT SAT APR 24 2010

AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL EMMET COUNTY...MOVING WEST AT 15
MPH.

NICKEL SIZE HAIL...WINDS GREATER THAN 30 MPH...ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  ESTHERVILLE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
Local storm report, Apr 24, 4:16 PM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
416 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             ESTHERVILLE             43.40N 94.83W
04/24/2010  M0.88 INCH       EMMET              IA   EMERGENCY MNGR

&&

JH

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:53 PM CDTRiver Flood WarningDMXMahaska, Wapello5 days
Apr 24, 8:53 PM CDTRiver Flood WarningDMXWapello6 days
Apr 24, 8:53 PM CDTRiver Flood WarningDMXLucas, Wayne48 hr
Apr 24, 8:53 PM CDTRiver Flood WarningDMXAppanoose, Wayne31 hr
Apr 24, 9:04 PM CDTAreal Flood WarningDMXAppanoose, Davis, Decatur, Lucas, Monroe, Ringgold and 2 more12 hr
Apr 25, 2:01 AM CDTAreal Flood WarningDMXClarke, Jasper, Lucas, Mahaska, Marion, Monroe and 2 more24 hr
Apr 25, 2:39 AM CDTRiver Flood WarningDMXMahaska, Marion37 hr
Apr 25, 9:18 AM CDTRiver Flood WarningDMXDecatur3 hr

Nearby

Wind Advisories in Iowa, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.